I am a 53 year old male,I am type 2 diabetic "7 years" oral med,high blood pessure"25+ years,various meds"GURD,Minears "20 + years"retired last year after 34 years working,never missing 1 day,I would work around my physical problems,so I could do my job.3 years ago my pulse rate started to speedup for no apparent reason,it went from 80 to 110 PBM,It all started last Oct,2006.I was sitting in the car wife was driving and I had what felt to me like a heart attack followed by very bad vertigo spell.It was far different than other Minears attacks I have had over the years.Well I ended up having 2 more bad attacks in Nov-Dec.2006,and had my left ear killed in early Jan.07 with a series of 3 gent. shots.No more Vertigo,but after last shot was in bed for 6 weeks trying to get better,eyesight has been hosed up ever since.Trouble focusing,boucing vision,changing eyeglass presc. weekly.When I 1st getup in mouring I feel a little better,as I getup and move around I feel like I have a 6 pack of beer in me after being vertical awhile.Any work makes me feel drunker.Lately I have trouble sweating,feel numbness in legs,arms and head.BS have been fine,BP good had every test known,8 docs no answers,I am getting worse as time goes on.I am supposed to have a tilt table test Thursday for C.A.N..Maybe I'll get an answer yet?Any ideas??Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?